石振风



姓名: 石振风

职称: 讲师

通信地址:南方医科大学公共卫生学院生物统计学系

邮编: 510515

电话号码:020-61649460

E-mailshizhenfeng95@163.com

2017年毕业于中国石油大学(华东)信息与计算科学专业,获学士学位

2020年毕业于中国石油大学(华东)统计学专业,获硕士学位

2024年毕业于东北师范大学统计学专业,获博士学位。

20251月至今,就职于南方医科大学生物统计学系。

简介:主要从事随机微分方程生物数学模型研究。目前累积发表SCI论文20余篇,代表性成果发表在SIAM Journal on Applied MathematicsStudies in Applied MathematicsMathematical Biosciences杂志上。参与多项国家自然科学基金面上基金等项目。

主要发表论文

主要发表论文(作者给全称,名在前,*为共同一作,#为通讯)

1.Zhenfeng Shi, Daqing Jiang and Hao Wang*, Random walks of swarming on monotonic resource distribution in a landscape, SIAM Journal on Applied Mathematics, 2025. (in press).

2.Zhenfeng Shi and Daqing Jiang, Jing Fu*, Stochastic dual epidemic hypothesis model with Ornstein-Uhlenbeck process: Analysis and numerical simulations with SARS-CoV-2 variants, Journal of Mathematical Analysis and Applications, 535, 128232, 2024.

3. Zhenfeng Shi and Daqing Jiang*, Unveiling measles transmission dynamics: Insights from a stochastic model with nonlinear incidences, Studies in Applied Mathematics, 152, 1077-1109, 2024.

4. Zhenfeng Shi and Daqing Jiang*, Dynamics and density function of a stochastic COVID-19 epidemic model with Ornstein-Uhlenbeck process, Nonlinear Dynamics, 111, 18559-18584, 2023.

5. Zhenfeng Shi and Daqing Jiang*, Stochastic modeling of SIS epidemics with logarithmic Ornstein-Uhlenbeck process and generalized nonlinear incidence, Mathematical Biosciences, 365, 109083, 2023.

6. Zhenfeng Shi and Daqing Jiang*, A viral co-infection model with general infection rate in deterministic and stochastic environments, Communications in Nonlinear Science and Numerical Simulation, 126, 107436, 2023.

7. Zhenfeng Shi, Zhongwei Cao and Daqing Jiang*, Host vector dynamics of a nonlinear pine wilt disease model in deterministic and stochastic environments, Journal of the Franklin Institute, 360(7), 5171-5210, 2023.

8. Zhenfeng Shi and Daqing Jiang*, Environmental variability in a stochastic HIV infection model, Communications in Nonlinear Science and Numerical Simulation, 120, 107201, 2023.

9. Zhenfeng Shi and Daqing Jiang*, Dynamical behaviors of a stochastic HTLV-I infection model with general infection form and Ornstein-Uhlenbeck process, Chaos Solitons and Fractals, 165, 112789, 2023.

10. Zhenfeng Shi, Daqing Jiang, Xinhong Zhang* and Ahmed Alsaedi, A stochastic SEIRS rabies model with population dispersal: Stationary distribution and probability density function, Applied Mathematics and Computation, 427, 127189, 2022.

11.Zhenfeng Shi, Xinhong Zhang* and Daqing Jiang, Dynamics of an avian influenza model with half-saturated incidence, Applied Mathematics and Computation, 355, 399–416, 2019.